RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 104, Issue 6  


Optimal Recovery Methods for Solutions of the Dirichlet Problem that are Exact on Subspaces of Spherical Harmonics
E. A. Balova, K. Yu. Osipenko
803
The Grassmann-like Manifold of Centered Planes
O. Belova
812
Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space
O. V. Besov
823
Lagrangian Manifolds Related to the Asymptotics of Hermite Polynomials
S. Yu. Dobrokhotov, A. V. Tsvetkova
835
Estimates of the Best Approximation of Polynomials by Simple Partial Fractions
M. A. Komarov
851
On the Recovery of an Integer Vector from Linear Measurements
S. V. Konyagin
863
Equiuniform Quotient Spaces
E. Martyanov
872
Semigroup Classification and Gelfand–Shilov Classification of Systems of Partial Differential Equations
I. V. Mel'nikova, U. A. Alekseeva
895
Thouvenot's Isomorphism Problem for Tensor Powers of Ergodic Flows
V. V. Ryzhikov
912
On an Example of the Nikishin System
S. P. Suetin
918

Brief Communications
Exact Step-Like Solutions of One-Dimensional Shallow-Water Equations over a Sloping Bottom
A. V. Aksenov, S. Yu. Dobrokhotov, K. P. Druzhkov
930
Example of a System Whose Minimal Trajectory Attractor Does not Contain Solutions of the System
V. G. Zvyagin, N. N. Avdeev
937
Simple Spectrum of Tensor Products and Typical Properties of Measure-Preserving Flows
I. V. Klimov
942
On the Absence of Global Solutions of a Class of Higher-Order Evolution Inequalities
A. A. Kon'kov, A. E. Shishkov
945
Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator
A. A. Fedotov, E. V. Shchetka
948
Letter to the Editor
S. A. Pichugov
953

Papers published in the English version of the journal
Bilinear Hardy–Steklov Operators
P. Jain, S. Kanjilal, V. D. Stepanov, E. P. Ushakova
823–832
Algebra of Symmetries of Three-Frequency Resonance: Reduction of a Reducible Case to an Irreducible Case
M. V. Karasev, E. M. Novikova
833–847
Brief Communications
Typical Shape of Elements in an Arithmetical Semigroup with Exponentially Growing Prime Counting Function and Deviations from the Bose–Einstein Distribution
V. L. Chernyshev, D. S. Minenkov, V. E. Nazaikinskii
939–942
Erratum to: On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry
S. A. Dzhumabaev, D. B. Nurakhmetov
943
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019